MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: the device is distributed outside the us and no gudid information exists.Fda premarket submission number of similar device is p150011 (supplement number 013); primary di number for similar device is 00896208000818.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.
 
Event or Problem Description
The manufacturer was informed through the mantra study of a patient who had a perceval sutureless aortic bioprosthesis implanted and received a permanent pacemaker two days after surgery.As reported, the patient developed a third-degree av block despite having no pre-existing conduction disturbances.Based on the available information, the patient had a medical history of dyslipidemia, systemic hypertension, coronary artery disease, stable angina, moderate chronic lung disease, diabetes mellitus type ii, insulin dependent and had undergone percutaneous coronary intervention with stenting in 2020.Nyha class was assessed as ii at the time of surgery.The site assessed the event as probably related to the initial implant procedure and possibly related to the device and primary condition being treated.The manufacturer is following up with the site to retrieve additional information regarding the event and the device involved.As further reported in the study database, the patient was readmitted to the hospital on (b)(6) 2024, due to a non-device-related event.This event involved a sternal wound infection, which was treated with wound re-exploration and vac therapy, and was successfully resolved.The site assessed this event as definitely related to initial procedure and primary condition being treated.
 
Additional Manufacturer Narrative
Since the device is not accessible for testing, the manufacturer couldn¿t perform further investigation on the prosthesis involved in the reported incident.Based on the available information, it is not possible to definitively determine the root cause of the av block onset.However, the document review did not identify any manufacturing deficiencies in the device.It should be noted that conduction disorders are common in patients with aortic valve diseases, often leading to the need for permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conduction disease, which, as confirmed by the manufacturer's follow-up, was not present though in the patient's medical history, and preoperative aortic regurgitation.Therefore, the reported event is a known inherent risk of the procedure and is listed among the potential adverse events in the percival ifu.
 
Event or Problem Description
The manufacturer was informed through the mantra study of a patient who had a percival sutureless aortic bioprosthesis implanted and received a permanent pacemaker two days after surgery.As reported, the patient developed a third-degree av block despite having no pre-existing conduction disturbances.Cabg (2 vessels) was performed as concomitant procedure before valve treatment.Based on the available information, the patient had a medical history of dyslipidemia, systemic hypertension, coronary artery disease, stable angina, moderate chronic lung disease, diabetes mellitus type ii, insulin dependent and had undergone percutaneous coronary intervention with stenting in 2020.Nyha class was assessed as ii at the time of surgery.The site assessed the event as probably related to the initial implant procedure and possibly related to the device and primary condition being treated.The manufacturer is following up with the site to retrieve additional information regarding the event and the device involved.As further reported in the study database, the patient was readmitted to the hospital on (b)(6) 2024, due to a non-device-related event.This event involved a sternal wound infection, which was treated with wound re-exploration and vac therapy, and was successfully resolved.The site assessed this event as definitely related to initial procedure and primary condition being treated.

Brand Name
PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key21460257
Report Number3004478276-2025-00122
Device Sequence Number7936871
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)271126
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight80 KG